# SDR AALA20110808TUL05

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAT TRACK SUPPORT VERTICAL FITTING BELOW NUMBER 3 SEAT TRACK AT STATION 886.  INSTALLED NEW FITTING, BELOW NUMBER 3 SEAT TRACK AT STATION 886 PER AARD 51-10-00-5 AND EA NUMBER MD-80-53-018451.
